RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 52, Issue 2  


Large deviation principle for partial sum processes of moving averages
N. S. Arkashov, I. S. Borisov, A. A. Mogul'skii
209
Estimates of densities of stationary distributions and transition probabilities of diffusion processes
V. I. Bogachev, M. Röckner, S. V. Shaposhnikov
240
Limit theorems for reduced branching processes in a random environment
V. A. Vatutin, E. E. D'yakonova
271
On properties of quantum channels related to their classical capacity
M. E. Shirokov
301
Sharp optimality in density deconvolution with dominating bias. II
C. Butucea, A. Tsybakov
336
To the 60th birthday of A. M. Zubkov
350
Poisson limit joint distributions for a random allocation scheme of two-type particles
V. V. Gaas
351

Short Communications
On one estimate of the ruin probability
G. P. Ivanova, V. Ya. Kondratyev
359
xtremes of shot-noise fields in the presence of regularly varying tails with index $\alpha\in(0,1)$
A. V. Lebedev
363
On probabilities of small deviations for compound renewal processes
A. I. Martikainen, A. N. Frolov, J. Steinebach
366
Backward stochastic differential equations driven by càdlàg martingales
R. Carbone, B. Ferrario, M. Santacroce
375
Contractive approximations for the Varadhan's function on a finite Markov chain
R. Cavazos-Cadena, D. Hernández-Hernández
385
On complete convergence for arrays of row-wise negatively associated random variables
P. Chen, T.-Ch. Hu, X. J. Liu, A. I. Volodin
393
On spectral domain of periodically correlated processes
A. Makagon, A. Miamee, H. Salehi, A. Soltani
398
On the rate of approximation in limit theorems for sums of moving averages
V. I. Paulauskas, D. Surgailis
405
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019